Day +51 | Stem Cell Transplant

Day +51

GVHD, you don’t know what truly causes it, it can show up anytime during your first 100 days post transplant and even after 100 days. If effects each person differently.

For our Kruz man, pray the oral steroids KNOCK THIS OUT 👊🏼. Pray his itching subsides.

I let my mind get ahead of me today, the what if’s... what’s plan b, what’s plan c...I have people close to me who reminded me- fear is a liar. Don’t go there. So I started thinking of everything God has orchestrated for us in the last three years... why would he stop now? “He’s not done, Jessica” I said to myself. This is a bump in the road, not a dead end. This is a chapter in his miraculous story..

We have the very best doctors in the world caring for Kruz. We’re in the VERY place we need to be.

Our doctors are working overtime (& even from Germany) behind the scenes, checking labs and watching closely.

They say this rash could be gone with even 2-3 doses with steroids. My prayer is by Sunday this is 100% gone. My prayer is that this GVHD doesn’t even TOUCH his organs. My prayer is that Kruz rests well.

Lord, this boy is going to have one heck of a testimony to tell one day...


Jessica Davenport